|Poppers- truvada and issentres
Mar 16, 2013
Hello. I need your help. I'm Taking truvada n iseentres medication and I've being using poppers ones a week when I had sex. Is this bad for me?
| Response from Dr. Young
Hi and thanks for posting.
This is from AIDSmap
"There are no documented interactions between drugs used to treat HIV and poppers.
However, sniffing poppers after taking anti-impotence drugs, such as Viagra or Cialis can result in a potentially dangerous drop in blood pressure.
The potential dangers from sniffing poppers after taking Viagra or Cialis are increased if you are also taking a protease inhibitor as part of your HIV treatment. Protease inhibitors cause the amount of Viagra or Cialis in the blood to increase, and for this reason it is recommended that people prescribed protease inhibitors take only half the normal dose of Viagra or Cialis and you are recommended not to use poppers at the same time."
Get Email Notifications When This Forum Updates or Subscribe With RSS
- Hiv Transmission Blowjob From A Prostitute
- Flu Symptoms After Having Sex During Period Worried I Have HIV
- Groin Pain After Oral Sex With No Protection Does It Mean I Have HIV
- Itchy Rash After Sex With Hooker Sign Of HIV AIDS
- Red Eyes After Erotic Massage Worried I Have HIV
- White Bumps On Penis After Anal Sex Worried I Have HIV
This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.
Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.